# SDR CALA2025081307678

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 129,896 hours, 20,002 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L/2R SLIDE PRESSURE IN THE RED.  THE PRESSURE GAUGE NEEDLE ON THE INFLATION CYLINDER IS IN THE GREEN BAND, OR ONE NEEDLE WIDTH ABOVE THE GREEN BAND. AS PER AMM SUBTASK 25-66-01-216-008
